# SDR 96ZZZX6034

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407NA
- Make and model: Bell 407
- Aircraft serial: 53012
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407365008103
- Condition: Failed
- Location: Dual Tach
- Part time: 55 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR FAILED.  REPLACED WITH NEW DUAL TACH IND.
